# SDR 20010129CW009

- Difficulty date: December 13, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N796WW
- Make and model: Cessna 172S
- Aircraft serial: 172S8635
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032110
- Condition: Broken
- Location: Prop Spinner
- Part time: 143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING A ROUTINE TRAINING FLIGHT, THE STUDENT AND INSTRUCTOR RETURNED TO FIND THE SPINNER BULKHEAD BROKEN OFF AROUND THE NUTPLATE AND SPINNER BENT IN THAT AREA.THE PROBABLE CAUSE WAS IMPROPER SPINNER TO BULKHEAD FITTING FROM THE FACTORY, CREATING EXCESSIVE TENSION IN THAT AREA.  SUGGEST BETTER QUALITY CONTROL FROM THE MFG WHEN SPINNER IS INSTALLED TO PREVENT RECURRENCE.
